# SDR SIMA20130726001

- Difficulty date: July 26, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 33,601 hours, 30,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER EXIT MARKER AND CABIN FIRST FLOOR EMERGENCY STRIP DID NOT ILLUMINATE.  RAR NR 2 DC/AC INVERTER IAW AMM 33-50-11.  OPC OF EMERGENCY LIGHTS GOOD AT THIS TIME IAW  AMM 33-50-00.  NO OTHER DEFECTS NOTED.
